I've been on the depo shot since oct. 2011 and my last shot was june 13. I've been having pregnancy symptoms since the begining of june. I've never been a day late even while being on the shot at the middle of may I had a period that lasted 2 days then went away. I haven't had a period since but I've spotted 2 days a week every other week since then. I've never felt any different on the shot or had any weight gain until june. I was 128 now I'm 138 and I'm very naseas to the point where I can just think of some foods and throw up. I vomit all the time now and can hardly eat. My uterus arwa is very hard now and I feel crampy but not like a usual period cramps. All the hpt test have came out neg. And so did a blood test. My cbc's have all been dropping and I am recently anemic they said within the last 2 months. My breast feel heavy and veins are coming out, my back is sore, I'm very irritable over everything, and very emotional which is unlike me. I've been pregnant before but miscarried at 12 weeks so ik what the beginning pregnancy feels like and I feel pregnant again (id place money on it.)the doctors can't explain wats going on all my organs are normal so its not anything like that.I've recently had more spotting with a little blood but still no period. And my lower abdomen is almost pushing out.Can I be pregnant even though I haven't had a positive test?
Blood tests are accurate as they're very sensitive. It's highly doubtful you are pregnant. Depo shots require a certain body chemistry to be effective without a ton of side effects such as constant bleeding, a large amount of weight gain, etc. I would suggest talking to your doctor about switching to another method of birth control when this shot wears off if you are having these problems now after only being on it for 10 months.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.